RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 189, Pages 98–109 (Mi tm1784)  

This article is cited in 4 scientific papers (total in 5 papers)

On rearrangements of functions and divergence of Fourier series over cubes

S. V. Konyagin


Full text: PDF file (1060 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 189, 111–125

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: S. V. Konyagin, “On rearrangements of functions and divergence of Fourier series over cubes”, A work collection of the All-Union school on function theory (Dushanbe, August 1986), Trudy Mat. Inst. Steklov., 189, Nauka, Moscow, 1989, 98–109; Proc. Steklov Inst. Math., 189 (1990), 111–125

Citation in format AMSBIB
\Bibitem{Kon89}
\by S.~V.~Konyagin
\paper On rearrangements of functions and divergence of Fourier series over cubes
\inbook A~work collection of the All-Union school on function theory
\procinfo Dushanbe, August 1986
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 189
\pages 98--109
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=999811}
\zmath{https://zbmath.org/?q=an:0703.42014|0711.42022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 189
\pages 111--125


Linking options:
  • http://mi.mathnet.ru/eng/tm1784
  • http://mi.mathnet.ru/eng/tm/v189/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Pichugov, “Sequences of operators bounded in measure”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58  mathnet  crossref  mathscinet  zmath  isi
    3. G. A. Karagulian, “Hilbert transform and exponential integral estimates of rectangular sums of double Fourier series”, Sb. Math., 187:3 (1996), 365–384  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. Yu. Antonov, “Note on estimates for the growth order of sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 4–8  mathnet  crossref  isi  elib
    5. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:203
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019